Research Paper | Mathematics | India | Volume 10 Issue 9, September 2021
On Integrability Conditions of a Framed Algebraic ?-Structure Manifold
Abstract: The generalized para ( ?,r ) - contact structure manifolds have been defined and studied by the authors in their paper . In this paper we have studied the integrability conditions of a framed algebraic ? -structure manifold. Integrability of distributions has also been studied in this paper.
Keywords: Framed algebraic ?-structure, Integrability conditions, tangents of bundles, distributions
Edition: Volume 10 Issue 9, September 2021,
Pages: 1693 - 1695
How to Cite this Article?
Jai Pratap Singh, Kripa Sindhu Prasad, Aparna Verma, "On Integrability Conditions of a Framed Algebraic ?-Structure Manifold", International Journal of Science and Research (IJSR), Volume 10 Issue 9, September 2021, pp. 1693-1695, https://www.ijsr.net/get_abstract.php?paper_id=SR22625155437
How to Share this Article?
Similar Articles with Keyword 'distributions'
A Short Review on Poisson Distribution with Some Applications and Properties
Analysis of Forced Convection on an Incompressible Fluid Flow in a Rectangular Enclosure